| Model Number |
TW160072IMLD |
| Medical Device Problem Code |
Decoupling (1145)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the needle detached.
Additional Manufacturer Narrative
Based on the determined risk priority number, the residual risk related to this complaint is considered acceptable.However, sol millennium decided to open a supplier corrective action request to the supplier for further investigation of the issue.All actions will be followed in the scar number: 20250202.Once the scar report is available a detailed corrective action will be shared.This report was initially submitted on 02/20/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct the 510k number provided in the initial mdr [3014312726-2025-00038].The previously reported 510k number was incorrect.The correct 510k is k092430.
Additional Manufacturer Narrative
Based on the performed investigation (b)(4), the reported events involving sol-care luer lock safety syringes were associated with needle hub disengagement and/or unintended retraction.The most probable cause is related to incomplete seating of the needle hub into the barrel grooves during manual assembly, which under transportation or use conditions may led to hub displacement or retraction.To address this risk, a dedicated automated assembly equipment has been introduced and validated to replace manual assembly of the needle hub into the barrel.The equipment is equipped with 100% in-process visual inspection to verify proper seating and engagement of the needle hub.No broader adverse trends have been identified, and the issue is considered limited based on available information.